Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 120, NWS Shreveport, LA

June 6, 20214 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Jun 6, 2021, 9:09 AM CDT for 4 parishes in Louisiana. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 6, 2021, 9:09 AM CDT (14:09 UTC)
Expired
Jun 9, 2021, 8:47 PM CDT
In force
3 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Bienville Parish, LA, Bossier Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 45 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat at Lake Bistineau (LBUL1).

Action stage
142 ft
Minor stage
142.5 ft
Moderate stage
144 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07349250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

696 
WGUS44 KSHV 061409
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
909 AM CDT Sun Jun 6 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-071415-
/O.NEW.KSHV.FL.W.0120.210606T1409Z-210610T0600Z/
/LBUL1.1.ER.210606T0400Z.210606T1300Z.210609T1200Z.NO/
909 AM CDT Sun Jun 6 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Bayou Dorcheat At Lake Bistineau.
* From this morning to late Wednesday night.
* At 8:00 AM CDT Sunday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  Wednesday morning and continue falling to 142.4 feet Friday 
  morning.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

25
7 follow-up statements
505 
WGUS84 KSHV 070150
FLSSHV

Flood Statement
National Weather Service Shreveport LA
850 PM CDT Sun Jun 6 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Arkansas...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

  Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and 
  Bienville Parishes.

  Bayou Dorcheat Near Springhill affecting Webster and Columbia 
  Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-080200-
/O.CON.KSHV.FL.W.0120.000000T0000Z-210610T0600Z/
/LBUL1.1.ER.210606T0400Z.210606T1300Z.210609T1200Z.NO/
850 PM CDT Sun Jun 6 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until late Wednesday night.
* At 8:00 PM CDT Sunday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 142.5 feet.
* Forecast...Bayou Dorcheat at Lake Bistineau is expected to fall 
  below flood stage Wednesday morning and continue falling to 142.4 
  feet Friday evening.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

LAC013-015-119-080200-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210609T0600Z.000000T0000Z.NO/
850 PM CDT Sun Jun 6 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 14.2 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a 
  crest of 14.2 feet just after midnight tonight. It will then rise 
  to 14.5 feet early Wednesday morning. Additional rises are 
  possible thereafter.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat 
  ramp suffering overflow.


&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
      3282 9338

$$

ARC027-LAC119-080200-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210530T0830Z.000000T0000Z.NO/
850 PM CDT Sun Jun 6 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 12.0 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Sunday was 12.3 feet.
* Forecast...Bayou Dorcheat at Springhill is expected to rise to a 
  crest of 12.4 feet early Wednesday afternoon.
* Impact...At 13.0 feet, Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.


&&

LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
      3300 9343

$$

10
029 
WGUS84 KSHV 071511
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1011 AM CDT Mon Jun 7 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-081515-
/O.EXT.KSHV.FL.W.0120.000000T0000Z-210612T1800Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210612T0000Z.NO/
1011 AM CDT Mon Jun 7 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until Saturday afternoon.
* At 9:00 AM CDT Monday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to 142.6 feet early Thursday 
  morning. It will then fall below flood stage Friday evening.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

25
522 
WGUS84 KSHV 080141
FLSSHV

Flood Statement
National Weather Service Shreveport LA
841 PM CDT Mon Jun 7 2021

...The Flood Warning continues for the following rivers in 
Louisiana...Arkansas...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

  Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and 
  Bienville Parishes.

  Bayou Dorcheat Near Springhill affecting Webster and Columbia 
  Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-090145-
/O.CON.KSHV.FL.W.0120.000000T0000Z-210612T1800Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210612T0000Z.NO/
841 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until Saturday afternoon.
* At 8:00 PM CDT Monday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...Bayou Dorcheat at Lake Bistineau will rise to 142.6 
  feet early Thursday morning. It will then fall below flood stage 
  Friday evening to 142.4 feet and begin rising again early Saturday 
  afternoon. It will then rise again but remain below flood stage.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

LAC013-015-119-090145-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
841 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 8:00 PM CDT Monday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Monday was 14.3 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a 
  crest of 15.5 feet early Friday afternoon.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat 
  ramp suffering overflow.


&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
      3282 9338

$$

ARC027-LAC119-090145-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210611T1200Z.000000T0000Z.NO/
841 PM CDT Mon Jun 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 8:00 PM CDT Monday the stage was 11.9 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Monday was 12.0 feet.
* Forecast...Bayou Dorcheat at Springhill is expected to rise to a 
  crest of 14.0 feet Friday morning.
* Impact...At 13.0 feet, Minor lowland flooding of private boat 
  ramps. Move livestock to higher ground.


&&

LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
      3300 9343

$$

10
682 
WGUS84 KSHV 081517
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1017 AM CDT Tue Jun 8 2021

...The Flood Warning is extended for the following bayou in 
Louisiana...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

...The Flood Warning continues for the following bayou in 
Louisiana...Arkansas...

  Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and 
  Bienville Parishes.

  Bayou Dorcheat Near Springhill affecting Webster Parish and 
  Columbia
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-091700-
/O.EXT.KSHV.FL.W.0120.000000T0000Z-210614T0000Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210613T0600Z.NO/
1017 AM CDT Tue Jun 8 2021

...The Flood Warning is now in effect until Sunday evening...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until Sunday evening.
* At 9:00 AM CDT Tuesday the pool stage was 142.5 feet.
* Flood pool stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The lake is expected to rise above flood pool stage 
  this Tuesday afternoon to a crest of 142.6 feet by early Wednesday 
  morning.  It will then fall below flood pool stage early Sunday 
  morning.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

LAC013-015-119-091700-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
1017 AM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 9:00 AM CDT Tuesday the stage was 14.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending 
  at 9:00 AM CDT Tuesday was 14.4 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a 
  crest of 15.5 feet early Friday afternoon.
* Impact...At 14 feet, Expect minor lowland flooding with the boat 
  ramp suffering overflow.


&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
      3282 9338

$$

ARC027-LAC119-091700-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210611T1200Z.000000T0000Z.NO/
1017 AM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 9:00 AM CDT Tuesday the stage was 12.1 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending 
  at 9:00 AM CDT Tuesday was 12.1 feet.
* Forecast...Upper Bayou Dorcheat is expected to rise to a crest of 
  14.0 feet Friday morning.
* Impact...At 13 feet, Minor lowland flooding of private boat ramps. 
  Move livestock to higher ground.


&&

LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
      3300 9343

$$

08
285 
WGUS84 KSHV 090114
FLSSHV

Flood Statement
National Weather Service Shreveport LA
814 PM CDT Tue Jun 8 2021

...The Flood Warning continues for the following bayou in 
Louisiana...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-100115-
/O.CON.KSHV.FL.W.0120.000000T0000Z-210614T0000Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210613T0600Z.NO/
814 PM CDT Tue Jun 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until Sunday evening.
* At 7:00 PM CDT Tuesday the pool stage was 142.5 feet.
* Flood pool stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The lake is expected to rise above flood pool stage 
  this Tuesday afternoon to a crest of 142.6 feet by early Wednesday 
  morning.  It will then fall below flood pool stage early Sunday 
  morning.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

16
827 
WGUS84 KSHV 091503
FLSSHV

Flood Statement
National Weather Service Shreveport LA
1003 AM CDT Wed Jun 9 2021

...The Flood Warning continues for the following bayou in 
Louisiana...Arkansas...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

  Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and 
  Bienville Parishes.

  Bayou Dorcheat Near Springhill affecting Webster Parish and 
  Columbia
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


LAC013-015-081-119-101645-
/O.EXT.KSHV.FL.W.0120.000000T0000Z-210612T0000Z/
/LBUL1.1.ER.210606T0400Z.210609T1800Z.210611T0600Z.NO/
1003 AM CDT Wed Jun 9 2021

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Bayou Dorcheat At Lake Bistineau.
* Until Friday evening.
* At 9:00 AM CDT Wednesday the pool stage was 142.4 feet.
* Flood pool stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The lake to crest near 142.5 feet this Wednesday 
  afternoon through Thursday.
* Impact...At 142.5 feet, Expect some minor flooding of low area 
  camps, however, all access roadways will remain open.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

LAC013-015-119-101645-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1200Z.000000T0000Z.NO/
1003 AM CDT Wed Jun 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 9:00 AM CDT Wednesday the stage was 14.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending 
  at 9:00 AM CDT Wednesday was 14.5 feet.
* Forecast...The lower Bayou Dorcheat is expected to rise to a crest 
  of 15.0 feet Friday morning.
* Impact...At 14 feet, Expect minor lowland flooding with the boat 
  ramp suffering overflow.


&&

LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
      3282 9338

$$

ARC027-LAC119-101645-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210613T1200Z.000000T0000Z.NO/
1003 AM CDT Wed Jun 9 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 9:00 AM CDT Wednesday the stage was 12.3 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending 
  at 9:00 AM CDT Wednesday was 12.3 feet.
* Forecast...Upper Bayou Dorcheat is expected to rise to 13.5 feet 
  Sunday morning. Additional rises are possible thereafter.
* Impact...At 13 feet, Minor lowland flooding of private boat ramps. 
  Move livestock to higher ground.


&&

LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
      3300 9343

$$

08
137 
WGUS84 KSHV 100147 RRA
FLSSHV

Flood Statement
National Weather Service Shreveport LA
847 PM CDT Wed Jun 9 2021

...The Flood Warning is cancelled for the following bayou in 
Louisiana...

  Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier, 
  Bienville and Red River Parishes.

LAC013-015-081-119-100300-
/O.CAN.KSHV.FL.W.0120.000000T0000Z-210610T0147Z/
/LBUL1.1.ER.210606T0400Z.210609T1800Z.210611T0600Z.NO/
847 PM CDT Wed Jun 9 2021

...The Flood Warning for the Bayou Dorcheat At Lake Bistineau has 
been cancelled...

The Flood Warning is cancelled for
  the Bayou Dorcheat At Lake Bistineau.
* At 7:00 PM CDT Wednesday the pool stage was 142.4 feet.
* Flood pool stage is 142.5 feet.
* Forecast...The lake is expected to remain steady below flood stage 
  at 142.4 feet.


&&

LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
      3253 9335

$$

16

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:30 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 6, 6:30 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
630 AM CDT Sun Jun 6 2021

.AVIATION...

Coverage of convection will become more widespread today, with pds
of tstms expected to affect the terminals intermittently throughout
the pd. Low cigs/vsbys will be possible during the pd, especially
this morning and invof convection. Coverage of convection should
begin to gradually diminish after sunset but continue to be
possible through the end of the pd. /12/

&&

.PREV DISCUSSION... /issued 342 AM CDT Sun Jun 6 2021/

SHORT TERM.../Today through Monday/

Upper low cut off from the main jet stream continues to slowly
drift newd across the upper Red River valley of OK/TX. Abundant
lift and deep-layer moisture associated with the upper low will
keep convection a likely probability through Monday, especially
during the daylight hours, where daytime heating will bring at
least some marginal instability to aid the convection.

Although parameters are less than ideal for any severe weather, an
isold strong storm or two cannot be ruled out today and/or Monday,
especially if some isold pockets of higher instability due to
differential heating are able to materialize. The more likely
threat during the short term will be isold instances of flash
flooding due to heavy rainfall. This threat looks to be slightly
greater for Monday, especially across the nwrn third of the
region, where a decaying MCS in the early morning hours may bring
higher rain rates. In addition, an outflow boundary left behind
from this decaying MCS may serve as a focus for later convective
development, leaving these same areas vulnerable to flash
flooding. Even so, the threat for isold flash flooding will exist
areawide.

Otherwise, max temps through the short-term will continue to run a
few degrees below normal with min temps running near or just above
normal, as cloud cover/convection inhibit heating during the day
and insulate against loss of heat overnight. /12/

LONG TERM.../Monday Night through Saturday Night/

An unsettled weather pattern will continue across the Four State
Region for the first part of next week, but drier conditions are
expected by next weekend.

On Monday evening, the aforementioned broad upper low that has been
the source of the unsettled weather across the region, will continue
to weaken and push northeastward across Northern Arkansas into
Missouri. However, another potent shortwave disturbance will move
across the Red River Valley of Texas and through the region on
Tuesday, bringing additional showers and thunderstorms across the
region.  In wake of this disturbance, upper ridging will build into
Northern Mexico and the western and southern regions of Texas.  This
ridge will try to nudge its way into our region on Wednesday.  Rain
chances will greatly diminish across the region, but can't rule out
some afternoon convection across the eastern half of the region,
which will likely remain just on the peripheral of the ridge.

By Thursday and into next weekend, models indicate that the upper
ridge will hold firm across the Southern Plains. Much drier
conditions are expected across the region. However, slight rain
chances will remain across our eastern zones, as these areas will
remain on the eastern fringe of the ridge.

With drier conditions moving into the region during the period,
expect an increase in afternoon temperatures.  Highs will likely top
out in the upper 80s to lower 90s by the end of the work week into
next weekend.  /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  71  85  72 /  80  30  80  30
MLU  83  71  85  73 /  80  40  80  30
DEQ  80  68  82  69 /  80  60  80  60
TXK  82  70  83  71 /  80  50  80  60
ELD  84  68  83  70 /  80  50  80  50
TYR  85  71  85  73 /  60  40  80  30
GGG  83  70  85  72 /  60  40  80  30
LFK  87  72  88  74 /  60  30  60  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

12/20
Hazardous weather outlook, Jun 6, 4:35 AM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
435 AM CDT Sun Jun 6 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-070945-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
435 AM CDT Sun Jun 6 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will be possible across the entire
region today, with localized heavy rain possible. This could lead
to isolated flash flooding in low lying and poor drainage areas,
and in locations that have seen significant rainfall in the past
week. However, no widespread organized hazardous weather is
expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Heavy rain early next week may lead to localized flash flooding
concerns across some areas. Otherwise, the risk of severe storms
will generally remain low through this period.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will not be needed.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:42 PM CDTAreal Flood AdvisorySHVCaddo, De Soto3 hr
Jun 5, 8:34 PM CDTRiver Flood WarningSHVBienville, Bossier, Webster5 days
Jun 6, 2:52 AM CDTRiver Flood WarningSHVDe Soto6 days

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.